# SDR SWAA2018070223240

- Difficulty date: June 28, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE ABOVE PYLON SAIL TAIL, UPPER SEAL SUPPORT BRACKET CRACKED.  R&R BRACKET IAW SRM.
